# SDR MALA030353

- Difficulty date: July 27, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT NR 2724, RT ENGINE OIL PRESSURE LIGHT ILLUMINATED. OIL PRESSURE APPROXIMATELY 10-20 RETURNED FOR LANDING AT ALO DID NOT SHUT ENGINE DOWN.  AIR RETURN TO ALO.  MAINTENANCE INSPECTED OIL LEVEL, FOUND TO NEED 3.5 QTS OF OIL RAN A/C AT CRUISE POWER FOR 30 MNUTES IN CHECKED OIL LEVEL AGAIN, AND WAS 3/5 QTS LOW.  A/C WAS PARKED NO FERRY.  MAINTENANCE REMOVED AND REPLACED RT ENGINE PN ON/OFF CT7-5A2, SN/ON GE-E367387, SN/OFF GE-E367283 IAW J/C 7100-301 FOR OPS AND LEAK CHECK GOOD.
